# SDR SWAA2017081415592

- Difficulty date: August 6, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 46,877 hours, 27,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Jumper
- Part number: 6949956
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE BONDING JUMPER LOOSE.     SECURED THE JUMPER IAW SIP.
